# SDR USAA2015010200018

- Difficulty date: December 27, 2014
- Submitted: January 2, 2015
- Operation: Air carrier
- Aircraft: N510UW
- Make and model: Airbus A321-231
- Aircraft serial: 3858
- Aircraft time: 22,041 hours, 7,366 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D53480043207
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S1 CHECK LEVEL 2 EXFOLIATION CORROSION ON DOOR SILL BETWEEN  FRAME 68 2 INCHES TO FRAME 68 6 INCHES, Z-500, -Y1292.  REPAIRED DOOR SILL IAW 53-41-14 FIG 201 REPAIR PRINCIPLE 5.
